# SDR SWIA200312535

- Difficulty date: October 21, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,933 hours, 3,836 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1728A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 603 hours, 491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON CLIMBOUT.  CONTINUED TO SLC.  REMOVED AND REPLACED LEFT BPSU IAW MM 27-51-10.  OPS CHECK GOOD.
